# SDR DALA2024032703842

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON PAN FWD END OF BEAM 5 AND BEAM 3 AT FWD CARGO COMPARTMENT DOOR C1. SUMMARY OF NRC 00222: DAMAGED SECTIONS OF PAN FWD END OF BEAM 5 AND BEAM 3 AT FWD CARGO COMPARTMENT DOOR C1 WERE REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1. (LP #0264188)
